# SDR DHL2005741542

- Difficulty date: April 28, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 150529222
- Condition: Corroded
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM HAS LIGHT SURFACE CORROSION AT BS 290 BL0.  REMOVED CORROSION AT BS294 BL0 DAMAGED SPREAD FROM LBL24 AND RBL24 MAT, LOSS IS MORE THAN 40 PERCENT AND IS OUT IS OUT OF THE ALLOWABLE LIMITS OF 10 PERCENT CROSS SECTION IAW B727 SRM 53-10-1 FIG 1.  REMOVED T ANGLE CUT OUT DAMAGED SECTION AT BS 294 FROM LBL 15 - RBL15 IAW 727 SRM 53-10-8 FIG 1 LOCATED AND DRILLED NEW PART FROM LBL15-RBL15 IAW B727 SRM 53-10-8 FIG 1.  TREATED AND PRIMED T ANGLE AND AREA IAW B727 SRM 53-10-2.  INSTALLED T SECTION IAW B727 SRM 53-10-8 FIG 1.
